Please use this identifier to cite or link to this item:
Title: Generalized retarded integral inequalities
Author: Ferreira, R.A.C.
Torres, D.F.M.
Keywords: Global existence
Integral inequalities
Retarded differential equations
Retarded inequalities
Time delay
Issue Date: 2009
Publisher: Elsevier
Abstract: We prove some new retarded integral inequalities. The results generalize those in [Y.G. Sun, On retarded integral inequalities and their applications, J. Math. Anal. Appl. 301 (2) (2005) 265-275]. © 2008 Elsevier Ltd. All rights reserved.
Peer review: yes
ISSN: 0893-9659
Appears in Collections:DMat - Artigos

Files in This Item:
File Description SizeFormat 
[118]Generalized retarded integral inequalities.pdf360.06 kBAdobe PDFrestrictedAccess

Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.